# SDR NACA2022081100002

- Difficulty date: August 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767
- Aircraft serial: 25199
- Aircraft time: 107,515 hours, 19,277 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Valve
- Part number: 97980612
- Part serial: 207C
- Condition: Failed
- Part time: 426 hours, 236 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW B767 AMM 49-53-01 OPS AND LEAK CHECK GOOD PER AMM 49-11-00
